# SDR DXTA2008122703445

- Difficulty date: December 27, 2008
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N720QS
- Make and model: Gulstm 200
- Aircraft serial: 085
- Aircraft time: 4,370 hours, 2,699 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR ON RETRACTION RED CROSS HATCHES RAN QRH RETURNED TO PBI NORMAL 3 GREEN DOWN AND LOCKED LANDING.  READJUSTED FWD LT MGL PROX SWITCH TO .037 INCH (WITHIN LIMITS) AND ADJUSTED LT MLG DOOR CONNECTING ROD .5 TURN TIGHT WITHIN LIMITS.  CYCLED GEAR, OPS CHECK GOOD ON GROUND.  ALL WORK PERFORMED IAW MM CH 32-10-11, 32-10-10, 32-60-00.
